# SDR 08FDEA00099

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 146N559058
- Condition: Corroded
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBOARD STRUCTURE AT STA 1280, S17L.  REPLACED IAW DWG NR 146N5590.   REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
